Metrics

From
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition by A. H. EL_Bassiouny, W. W. Mohammed and F. Eskander International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24 doi:10.12691/ijpdea-3-1-4
Views
9564
Html 8877
Abstract 687
16 March 2015 (publication date) through 25 October 2020 *
26.54 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4776
PDF2538
Epub766
XML1036
PPT0
Figures224
Tables212
Export: 1986
RIS649
BibTex629
Endnote708
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com